# SDR AALA202207119219

- Difficulty date: July 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737
- Aircraft serial: 29533
- Aircraft time: 60,701 hours, 25,308 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Air Filter
- Part number: P199753
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER APPROXIMATELY 35 MIN OF FLIGHT THE FLIGHT DECK SMELLED SMOKE. FLIGHT ATTENDANT REPORTED THICK SMOKE IN FIRST CLASS LAVATORY. FLIGHT DECLARED AN EMERGENCY. EMERGENCY DESCENT. DIVERTED TO JAX LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202207053474: ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 08L00021001. REPLACED FIRST CLASS LAVATORY SMOKE DETECTOR PER AMM 26-14-01 (AALA202207053474). REPLACED FIRST CLASS LAVATORY LIGHT ASSEMBLY BALLAST PER AMM 33-26-03 (AALA202207111444) AND LIGHT ASSEMBLY PER CMM 25-44-49 (AALA202207110010). REPLACED LEFT HAND AND RIGHT HAND RECIRCULATION FILTERS PER AMM 21-25-01. (AALA202207119219, AALA202207110753).** (CLOSED)
